# SDR CA150310012

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 28,526 hours
- Engine: Ge CF348C5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525143
- Condition: Failed
- Location: Nlg
- Part time: 28,261 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RECEIVED EICAS PROXIMITY SYS FAULT 1 MSG.  GEAR & FLAP ICONS STAYED ON.  DURING MX RECTIFICATION, THE RT NLG HARNESS WAS REPLACED & TESTED SERVICEABLE.  AIRCRAFT HOURS 28768:34, CYCLES 14941.
